# SDR FDEA201002250523

- Difficulty date: February 25, 2010
- Submitted: March 4, 2010
- Operation: Air carrier
- Aircraft: N610FE
- Make and model: Doug MD-11F
- Aircraft serial: 48603
- Aircraft time: 58,179 hours, 13,042 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Condition: Contaminated
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WATER FOUND IN UPPER LT MLG STRUT "B" CHAMBER EXT WATER FOUND IN UPPER LT MLG STRUT "B" CHAMBER EXTENSION TUBE AREA.   DURING SIGHT ROD ASSY.  R & R. (REF NR0002)  INVESTIGATE AS REQ. REPLACED NEW GEAR INSTALLED REF. W/C 32T1902
